MathSciNet Relay Station
MathSciNet bibliographic data
MR2068319 32B20
Pila, Jonathan Integer points on the dilation of a subanalytic surface. Q. J. Math. 55 (2004), no. 2, 207–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement